# SDR A6WA201140605

- Difficulty date: July 11, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 19,653 hours, 18,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR HARD TO OPEN.  PLACARDED AND PLACED ON MEL.  TIGHTENED LWR LATCH FITTING, RIGGED COUNTER BALANCE, REPLACED PAX DOOR ACTUATOR.
